Took finasteride and these were my side effects on just a small dose

I started finasteride but my hair loss had progressed a bit over the past few months in the temple recession and has thinned on the top and crown as well. A little over a month ago my GP prescribed me 5mg finasteride to be cut into fourths and taken daily. I cut the pills into 8ths and started taking them every 3 days initially. After three weeks, I could tel my nipples were swollen and looked bigger. I also had penile numbness, and I could not maintain an erection at all. After stopping finasteride, I was back to normal within a week. I am really sad that I was unfortunate enough to get side effects from finasteride… Now it seems my only options are to try topical finasteride, or to wait until I am old enough and my hair loss has halted to get a hair transplant. 

We need to talk. Topical finasteride is a reasonable alternative which I can prescribe for you over a telephone consultation.

 

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =